Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 2, Pages 85-98
http://dx.doi.org/10.1155/S0161171202010499

Semi-precontinuous functions and properties of generalized semi-preclosed sets in topological spaces

Department of Mathematics, KLE Society's, G. H. College, Haveri 581110, Karnataka, India

Received 12 June 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. B. Navalagi, “Semi-precontinuous functions and properties of generalized semi-preclosed sets in topological spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 2, pp. 85-98, 2002. https://doi.org/10.1155/S0161171202010499.